# SDR CALA2012041300258

- Difficulty date: April 13, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N13718
- Make and model: Boeing 737724
- Aircraft serial: 28937
- Aircraft time: 44,377 hours, 14,897 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 897002
- Condition: Defective
- Location: Nr 2 Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FAULT WARNING LIGHT FLASHES ON AND OFF, SOMETIMES STAYS ON A MINUTE OR TWO AND GOES OUT FOR AWHILE THEN COMES BACK ON.    TESTED NR 2 ENG FIRE LOOP "A" IAW AMM 26-11-00-710-801.  SYSTEM NEVER FAILED.  ALL CHECKS OK.
